MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Revista medica de Chile · 2003

[Eosinophilic pneumonia caused by mesalazine. Report of one case].

Pérez Carlos, Errázuriz Isabel, Brockmann Pablo, González Sergio, Cofré Cecilia

Клинический случайАннотация на английскомСтатьяПеревод пока не подготовлен

Аннотация

A 50 years old male with a diagnosis of ulcerative colitis treated with mesalazine, developed after 2 months of treatment, cough, fever and progressive dyspnea. Chest X ray examination and CT scan showed pulmonary infiltrates in the right upper lobe that subsequently involved both lower lobes. A biopsy, made through videothoracoscopy, showed an eosinophilic pneumonia. After the discontinuation of mesalazine and the use of glucocorticoids, the respiratory involvement resolved, and pulmonary infiltrates regressed. Mesalazine is widely used in the treatment of inflammatory bowel diseases. Pulmonary toxicity is an uncommon complication of mesalazine treatment. Nevertheless, this complication should be considered in patients that use it and develop respiratory symptoms.

Для цитирования: Pérez Carlos, Errázuriz Isabel, Brockmann Pablo, González Sergio, Cofré Cecilia. [Eosinophilic pneumonia caused by mesalazine. Report of one case].. Revista medica de Chile. 2003.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.